U.S. doctors online nowAsk doctors free
India
A 24-year-old male asked:

I am ejaculation as soon i get erection. i felt my penis head bit sensitive. my doctor a sexologist gave me zydalis and nano leo. will this hhelp?

1 doctor answer3 doctors weighed in
Dr. John Nesbitt
A Verified Doctoranswered
A US doctor answeredLearn more
Probably not: You have premature ejaculation. None of these medications you were given is effective for that problem. They may only make it worse. You should be given a low does of an antidepressant, which can delay ejaculation as a side effect of the medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 17, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.